Everywhere regularity for a class of elliptic systems without growth conditions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 1, pp. 1-25.
@article{ASNSP_1996_4_23_1_1_0,
     author = {Marcellini, Paolo},
     title = {Everywhere regularity for a class of elliptic systems without growth conditions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {1--25},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {1},
     year = {1996},
     mrnumber = {1401415},
     zbl = {0922.35031},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1996_4_23_1_1_0/}
}
TY  - JOUR
AU  - Marcellini, Paolo
TI  - Everywhere regularity for a class of elliptic systems without growth conditions
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1996
SP  - 1
EP  - 25
VL  - 23
IS  - 1
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1996_4_23_1_1_0/
LA  - en
ID  - ASNSP_1996_4_23_1_1_0
ER  - 
%0 Journal Article
%A Marcellini, Paolo
%T Everywhere regularity for a class of elliptic systems without growth conditions
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1996
%P 1-25
%V 23
%N 1
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1996_4_23_1_1_0/
%G en
%F ASNSP_1996_4_23_1_1_0
Marcellini, Paolo. Everywhere regularity for a class of elliptic systems without growth conditions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 1, pp. 1-25. http://archive.numdam.org/item/ASNSP_1996_4_23_1_1_0/

[1] E. Acerbi - N. Fusco, Partial regularity under anisotropic (p,q) growth conditions, J. Differential Equations 107 (1994), 46-67. | MR | Zbl

[2] T. Bhattacharya - F. Leonetti, W2,2 regularity for weak solutions of elliptic systems with nonstandard growth, J. Math. Anal. Appl. 176 (1993), 224-234. | MR | Zbl

[3] M. Chipot - L.C. Evans, Linearization at infinity and Lipschitz estimates for certain problems in the calculus of variations, Proc. Roy. Soc. Edinburgh Sect. A 102 (1986), 291-303. | MR | Zbl

[4] H.J. Choe, Interior behaviour of minimizers for certain functionals with nonstandard growth, Nonlinear Anal. Theory Methods Appl. 19 (1992), 933-945. | MR | Zbl

[5] E. De Giorgi, Un esempio di estremali discontinue per un problema variazionale di tipo ellittico, Boll. Un. Mat. Ital. 1 (1968), 135-137. | MR | Zbl

[6] E. Di Benedetto, C1+α local regularity of weak solutions of degenerate elliptic equations, Nonlinear Anal. Theory Methods Appl. 7 (1983), 827-850. | Zbl

[7] D.M. Duc - J. Eells, Regularity of exponentially harmonic functions, Internat. J. Math. 2 (1991), 395-408. | MR | Zbl

[8] L.C. Evans, A new proof of local C1,α regularity for solutions of certain degenerate elliptic p.d.e., J. Differential Equations 45 (1982), 356-373. | Zbl

[9] N. Fusco - C. Sbordone, Higher integrability of the gradient of minimizers of functionals with nonstandard growth conditions, Comm. Pure Appl. Math. 43 (1990), 673-683. | MR | Zbl

[10] M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems, Annals of Math. Studies 105, Princeton Univ. Press, Princeton NJ, 1983. | MR | Zbl

[11] M. Giaquinta - G. Modica, Remarks on the regularity of the minimizers of certain degenerate functionals, Manuscripta Math. 57 (1986), 55-99. | MR | Zbl

[12] E. Giusti, Regolarità parziale delle soluzioni di sistemi ellittici quasi lineari di ordine arbitrario, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 23 (1969), 115-141. | Numdam | MR | Zbl

[13] E. Giusti - M. Miranda, Un esempio di soluzioni discontinue per un problema di minimo relativo ad un integrale regolare del calcolo delle variazioni, Boll. Un. Mat. Ital. 2 (1968), 1-8. | MR | Zbl

[14] E. Giusti - M. Miranda, Sulla regolarità delle soluzioni deboli di una classe di sistemi ellittici quasi-lineari, Arch. Rational Mech. Anal. 31 (1968), 173-184. | MR | Zbl

[15] O. Ladyzhenskaya - N. Ural'Tseva, Linear and quasilinear elliptic equations, in "Mathematics in Science and Engineering", Vol. 46, Academic Press, San Diego, 1968. | MR | Zbl

[16] J. Lewis, Regularity of derivatives of solutions to certain degenerate elliptic equations, Indiana Univ. Math. J. 32 (1983), 849-858. | MR | Zbl

[17] G.M. Lieberman, On the regularity of the minimizer of a functional with exponential growth, Comment. Math. Univ. Carolin. 33 (1992), 45-49. | MR | Zbl

[18] G.M. Lieberman, Gradient estimates for a class of elliptic systems, Ann. Mat. Pura Appl. 164 (1993), 103-120. | MR | Zbl

[19] J.J. Manfredi, Regularity for minima of functionals with p-growth, J. Differential Equations 76 (1988), 203-212. | MR | Zbl

[20] P. Marcellini, Regularity of minimizers of integrals of the calculus of variations with non standard growth conditions, Arch. Rational Mech. Anal. 105 (1989), 267-284. | MR | Zbl

[21] P. Marcellini, Regularity and existence of solutions of elliptic equations with p, q-growth conditions, J. Differential Equations 90 (1991), 1-30. | MR | Zbl

[22] P. Marcellini, Regularity for elliptic equations with general growth conditions, J. Differential Equations 105 (1993), 296-333. | MR | Zbl

[23] E. Mascolo - G. Papi, Local boundedness of minimizers of integrals of the calculus of variations, Ann. Mat. Pura Appl. 167 (1994), 323-339. | MR | Zbl

[24] C.B. Morrey, Partial regularity results for non-linear elliptic systems, J. Math. and Mech. 17 (1968), 649-670. | MR | Zbl

[25] J. Ne, Example of an irregular solution to a nonlinear elliptic system with analytic coefficients and conditions for regularity, Theory of Nonlinear Operators, Abhandlungen der Akad. der Wissen. der DDR, 1977. Proc. of a Summer School held in Berlin in 1975. | MR | Zbl

[26] J.P. Raymond, Lipschitz regularity of solutions of some asymptotically convex problems, Proc. Royal Soc. Edinburgh Sect. A 117 (1991), 59-73. | MR | Zbl

[27] G. Talenti, Boundedness of minimizers, Hokkaido Math. J. 19 (1990), 259-279. | MR | Zbl

[28] P. Tolksdorff, Everywhere regularity for some quasilinear systems with a lack of ellipticity, Ann. Mat. Pura Appl. 134 (1983), 241-266. | MR | Zbl

[29] K. Uhlenbeck, Regularity for a class of non-linear elliptic systems, Acta Math. 138 (1977), 219-240. | MR | Zbl